PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Frequently hypercyclic translation semigroups

Volume 227 / 2015

Elisabetta M. Mangino, Marina Murillo-Arcila Studia Mathematica 227 (2015), 219-238 MSC: Primary 47A16; Secondary 47D06. DOI: 10.4064/sm227-3-2


Frequent hypercyclicity for translation $C_0$-semigroups on weighted spaces of continuous functions is studied. The results are achieved by establishing an analogy between frequent hypercyclicity for translation semigroups and for weighted pseudo-shifts and by characterizing frequently hypercyclic weighted pseudo-shifts on spaces of vanishing sequences. Frequently hypercyclic translation semigroups on weighted $L^p$-spaces are also characterized.


  • Elisabetta M. ManginoDipartimento di Matematica e Fisica
    ‶Ennio De Giorgi″
    Università del Salento
    I-73100 Lecce, Italy
  • Marina Murillo-ArcilaIUMPA
    Universitat Politècnica de València
    Edifici 8G, Camí Vera S/N
    E-46022 València, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image